# SDR CA091210001

- Difficulty date: December 9, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 841 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 407310104105
- Condition: Fractured
- Location: Frahm Assy
- Part time: 1,031 hours
- Component: Frahm Assy, Bell
- Component part number: 407010150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DURING S CHECK (ONE SPRING FRACTURE SEEN THROUGH FRAHM SIDE HOLES, SECOND FOUND AFTER SPRING REMOVAL FROM FRAHM).
